Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

142 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for persistent bronchitis while on Robitussin

Answered by
Dr.
Dr. Kaushal Bhavsar

Pulmonologist

Practicing since :2008

Answered : 14249 Questions

default
Posted on Wed, 22 Mar 2017 in Accident and Emergency
Question: My husband has had flu/bronchitis for a week. He has taken Robitussin CF maximum strength for three days. Yesterday, he developed a rash at the back of his neck and had pain in the area. Tonight he read on the Robitussin bottle that it could be an allergic reaction and should seek medical help right away. It is 3:00 am, but I should I take him to the ER?
doctor
Answered by Dr. Kaushal Bhavsar 59 minutes later
Brief Answer:
No need to rush to emergency room.

Detailed Answer:
Thanks for your question on Healthcare Magic.
I can understand your concern.
No need to rush to the emergency room.
For such allergic skin rash, he can take antihistamine drugs like levocetrizine or fexofenadine.
Avoid robitussin syrup.
Tell him to drink plenty of fluids orally and keep himself hydrated.
Hope I have solved your query. I will be happy to help you further. Wishing good health to your husband. Thanks.
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  

Recent questions on  Skin rash

doctor1 MD

i started feeling bad about 2 months ago i got really sick i was constipated abd had severly bad stomach aches and my throat hurt i wouldnt eat or anything than i noticed i had a lymph node in my groin area a few weeks later i start feeling bad again and i started having trouble breathing i jus couldnt get that full breath of air i have sores on my head and a rash on my elbow im coughing up mucus now and my lower back hurts and sometimes it is uncomfortable to pee but through all this i have not had a fever and im 17 years old

doctor1 MD

During times of stress I ve had issues with my backside. At one point I developed several abscess in my anal area and am somewhat prone to fissures. A while back the hair seemed to grow back there like you wouldn t believe. I actually had to shave to be able to clean down there a few times. Recently the hair is gone but I ve developed what appear to be tiny white headed bumps, almost like a small rash. I thought they were a reaction to aggressive wiping after an unusually messy bowel movement . They didn t seem to change in size or multiply. This morning I tried neosporin and they did seem to reduce in size. When looking in the mirror they are small and white, almost like a pimple without the redness. I have a Dr. Appt. scheduled this week. As a side note I am heterosexual and always practice safe sex , nothing goes near my anal area. Thoughts?

doctor1 MD

the symptom described below is similar to what I have on both legs. Recently I had a skin graft to a wound on my right leg. The graft took very well and healed in a month. However, now I have developed a very dry bumpy, itchy, red rash on this leg and no amount of skin creme or lotion seems tomake it disappear. I also am on a blood thinner, Warfrin. Could this be the cause of the rash? With summer coming, I m worried about what will happen when it is hot, since I have very sensitive skin.

doctor1 MD

Hi I am 49 year old female, recently I ve developed a rash around my collar bone area. Also a couple of weeks ago I got a rash on my back from below my shoulder down to mid back but it doesn t hurt or itch nor is it red. Few questions: 1. Back rash I tend to think it may have something to do with using a rubber mate to workout, I started to cover the mate with a towel and it seemed to have dried up but I still have the rash and it feels a little like needles. 2. My collar bone rash itches. I went to the doctor yesterday and she didn t seem to be to worried about it. She thinks it has to do with jewelry, but i haven t used anything different and I rarely wear necklaces in the summer do to heat. Oh forgot to mention my doctor prescribed an ointment (Fluocinonide 0.05 cream 60GM 3. I have been under a lot of stress lately I recently loss my mom and that has been difficult for me. I do get a little concern with shingles, because my mom got shingles before she passed and I was exposed. Do I need to be concern about the rashes I have?

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?